# SDR 08FDEA02994

- Difficulty date: July 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69471112
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELTA BEAM AT STA 740 HAS CORROSION AROUND AND UNDER HEADS OF SEVERAL   FASTENERS.  CAN BE SEEN THRU ACCESS HOLE BELOW BEAM.  REMOVED CORROSION.  ORIGINAL "T" .107 LOSS AT LOWEST POINT IS .028 REMAINING "T" IS .079.  OUT OF LIMITS REF SRM 53-10-1 FIG 101 DETAIL I.  REMOVED FWD DELTA BOX INTERCOSTAL REF 51-30-2 PG 1-6 MANUFACTURED NEW INTERCOSTAL P/N 69-47111-2 REF DWG 69-47111.  TREATED AND PRIMED REF SRM 51-10-2 PG 7.  INSTALLED REF SRM 51-30-2 PG 1-6.
